# SDR 98ZZZX3478

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N756GF
- Make and model: Cessna U206G
- Aircraft serial: U20604074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1700127
- Condition: Corroded
- Location: Fuselage
- Part time: 1,991 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER THE VIBRATION ABSORBING PADS DUE TO WATER BEING TRAPPED WHERE THE BONDING OF THE PAD TO THE SKIN HAS FAILED.  SUBMITTER STATES THIS IS A COMMON PROBLEM WITH CESSNA AIRCRAFT.
